New characterizations of the meromorphic Besov, QP and related classes

R. Aulaskari, S. Makhmutov, J. Rättyä

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Functions in the meromorphic Besov, Qp and related classes are characterized in terms of double integrals of certain oscillation quantities involving chordal distances. Some of the results are analogous to the corresponding results in the analytic case.

Original languageEnglish
Pages (from-to)49-58
Number of pages10
JournalBulletin of the Australian Mathematical Society
Volume79
Issue number1
DOIs
Publication statusPublished - Feb 2009

    Fingerprint

Keywords

  • Bergman class
  • Besov class
  • chordal distance
  • meromorphic function
  • normal function
  • Qp-class
  • spherical derivative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this